# SDR C2XA95CL018

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV302229
- Condition: Failed
- Location: Lt Engine
- Part time: 9,347 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE-DAY - FLT 3223 - THE LT MAIN HYDRAULIC PUMP FAILED IN FLIGHT.  RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED LT ENGINE HYDRAULIC PUMP IAW EMB MM 29-10-03.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.  (W)
